Erratum: "On the metrizability of spaces with a sharp base" (Topology and its Applications (2002) vol. 125 (543-552)) 10.1016/S0166-8641(01)00300-5)

C. Good*, Robin W. Knight, Abdul M. Mohamad

*Corresponding author for this work

Research output: Contribution to journalComment/debatepeer-review

Original languageEnglish
Pages (from-to)291-292
Number of pages2
JournalTopology and its Applications
Issue number1-3
Publication statusPublished - 28 Aug 2004

ASJC Scopus subject areas

  • Geometry and Topology

Cite this